# SDR SIMA200232906

- Difficulty date: November 22, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid
- Part number: 1617972
- Part serial: 9201
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

CMH - FLT 4564 - AFTER TAKEOFF, CREW REPORTED SMELLING FUMES IN COCKPIT AND FLIGHT ATTENDANT REPORTED A HAZE IN THE CABIN LIKE A BURNING PLASTIC SMELL.  MAINTENANCE FOUND THE APU HAD DUMPED ITS OIL INTERNALLY INTO THE AIR CONDITIONING SYSTEM.  APU WAS PUT ON MEL AT THIS TIME.  NO DISCREPANCY WAS FOUND WITH THE PRESSURIZATION CONTROL OR BLEED AIR SYSTEM.  MAINTENANCE CLEARED THE APU MEL BY REMOVING AND REPLACING THE APU FUEL SOLENOID IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
